# SDR REXA2020033100401

- Difficulty date: March 19, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 31,338 hours, 29,000 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602561
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 589 FRAME IS CORRODED BETWEEN STGR 22L AND STGR 26R
REMOVED AND REPLACED FS 589 FRAME SECTOR IAW CRJ 200 SRM TASK 51-42-06
